# SDR FDEA201108023107

- Difficulty date: August 2, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR AT STA 17800-1720, S-23L-S-25L DOES NOT MEET SRM REQUIREMENTS.  REMOVED &REPLACED DOUBLER STA. 1700-1720 S-23L-25L AS PER SRM 51-40-02/ 53-00-01, REPAIR 16,   FABRICATED DOUBLER AS PER SRM 53-00-01 FIG 201 TABLE I  & III PG   203. CATEGORY B REPAIR 16, MAJOR REPAIR.
